TWO-DIMENSIONAL TWO-FLUID TWO-PHASE FLOW SIMULATION USING AN APPROXIMATE JACOBIAN MATRIX FOR HLL SCHEME

Cited 15 time in webofscience Cited 0 time in scopus
  • Hit : 632
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorYeom, Geum-Suko
dc.contributor.authorChang, Keun Sickko
dc.date.accessioned2013-03-08T19:57:29Z-
dc.date.available2013-03-08T19:57:29Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2009-
dc.identifier.citationNUMERICAL HEAT TRANSFER PART B-FUNDAMENTALS, v.56, no.5, pp.372 - 392-
dc.identifier.issn1040-7790-
dc.identifier.urihttp://hdl.handle.net/10203/94121-
dc.description.abstractIn this article, a numerical method to solve the two-set, eight-equation, compressible, two-fluid, two-phase flow model is developed in two dimensions as an extension of the earlier one-dimensional version. The multidimensional two-fluid model can be effectively solved by a finite-volume method in a rotated reference frame. In order to estimate the fastest wave speeds in the hyperbolic equation system for the Harten-Lax-van Leer (HLL) scheme, we first regard the liquid phase as compressible by taking the stiffened-gas equation of state. Then we derive the two-dimensional approximate Jacobian matrix and obtain the associated eight analytic eigenvalues. Using the HLL scheme, we solve a few two-phase flow problems including shape cavitation and underwater explosion, demonstrating application of the present numerical method to meaningful problems.-
dc.languageEnglish-
dc.publisherTaylor & Francis Inc-
dc.subjectNUMERICAL-SIMULATION-
dc.subjectMODEL-
dc.subjectINTERFACES-
dc.subjectSTABILITY-
dc.titleTWO-DIMENSIONAL TWO-FLUID TWO-PHASE FLOW SIMULATION USING AN APPROXIMATE JACOBIAN MATRIX FOR HLL SCHEME-
dc.typeArticle-
dc.identifier.wosid000274198300003-
dc.identifier.scopusid2-s2.0-75649093312-
dc.type.rimsART-
dc.citation.volume56-
dc.citation.issue5-
dc.citation.beginningpage372-
dc.citation.endingpage392-
dc.citation.publicationnameNUMERICAL HEAT TRANSFER PART B-FUNDAMENTALS-
dc.identifier.doi10.1080/10407790903507998-
dc.contributor.localauthorChang, Keun Sick-
dc.contributor.nonIdAuthorYeom, Geum-Su-
dc.type.journalArticleArticle-
dc.subject.keywordPlusNUMERICAL-SIMULATION-
dc.subject.keywordPlusMODEL-
dc.subject.keywordPlusINTERFACES-
dc.subject.keywordPlusSTABILITY-
Appears in Collection
AE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 15 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0